# SDR DALA2018082205202

- Difficulty date: August 21, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 78,373 hours, 21,299 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Binding
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM. REMOVED DEBRIS, OPS GOOD IAW AMM 25-66.
